# SDR CALA9701434

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION AND SHEARED RIVETS ON STR 51L AT FUSELAGE BILGE AFT CARGO STA 2260.  INSTALLED NEW STRINGER AND REPAIRED IN ACCORDANCE WITH SRM 53-10-03 AND SRM 51-30-02.
